# SDR E07A201803060003

- Difficulty date: March 1, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N346AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500386
- Aircraft time: 777 hours, 511 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Precooler
- Part number: 10964000105
- Part serial: T0171
- Condition: Failed
- Location: Rt Engine
- Part time: 777 hours, 511 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RT ENGINE PRECOOLER IAW SIL505-36-0003, REV 2.   FOUND BOTH PRECOOLER DIVERTER VANES CRACKED AND BROKEN OFF. DIVERTER VANES FOUND LAYING ON TOP OF PRECOOLER EXCHANGER BLOCKING INLET AIR TO PRECOOLER.  THE DIVERTER VANES WERE REMOVED COMPLETELY AND GROUND OPERATIONAL CHECKED.
